# SDR ABXA050314

- Difficulty date: October 16, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fs 160
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY DENT ON GILLINER ATTACH ANGLE, STA. 160, BETWEEN LONGERON 36 LEFT TO 35 LEFT.  REMOVED DENT IN FORWARD CARGO BAY GILLINER ATTACH ANGLE STA 160, LONGERON 36 LEFT - 35 LEFT, FOUND TO BE CRACKED, REPAIRED.  REMOVED GILLINER ATTACH ANGLE IAW DC8 SRM 51-1-21, WELDED ATTACH ANGEL IAW ABX PROCESS STDS MANUAL 900-7-2-1, TREATED IAW LWR 200302015-4/15/O3, PRMIED IAW DC8 SRM 51-1-8.  REINSTALLED GILLINER ANGLE IAW DC8 SRM 51-1-20D.
